# SDR UALA2011071903670

- Difficulty date: July 18, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 32,762 hours, 14,351 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL CORROSION AT FRAME 68 AT FASTENER HOLE.  MAJOR REPAIR.  REMOVE DAMAGE AND INSTALLED REPAIR PER SRM ON NR F8966K.
